MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAP
Medical Device Problem Codes Obstruction of Flow (2423); Battery Problem (2885); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The insulin pump passed the displacement test.Unit received with motor error alarm during the basic occlusion test due to loose, flush drive support disk.Unable to perform prime, compromised force sensor system test, excessive no delivery test and occlusion test or verify no excessive no delivery alarm due to motor error alarm.Pump monitored for several days.Insulin pump received with normal operating current.No unexpected low battery alarm anomalies noted.Pump received with severe scratched lcd window and cracked reservoir tube lip.The test infusion set and reservoir does lock into place.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had deep scratches on the display with depleted battery life and no delivery alarms sounding.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.

Brand Name
530G INSULIN PUMP MMT-751NAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10458569
Report Number2032227-2020-169046
Device Sequence Number3218460
Product Code OZO
UDI-Device Identifier00643169503700
UDI-Public(01)00643169503700
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAP
Device Catalogue NumberMMT-751NAP
Device Lot NumberA4751NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR